# SDR 95ZZZM296

- Difficulty date: July 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N906TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49160
- Engine: Pwa JT8D217A
- System (JASC): 7250 · Turbine Section
- Part: Turbine Blade
- Part number: 836201
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

AFTER TAKEOFF SHUT DOWN RIGHT ENGINE, DUE TO LOUD BANG AND N1 ROLLED BACK TO 62 PERCENT.  FOUND METAL PARTICLES IN EXHAUST PIPE.  REPLACED RIGHT ENGINE.  ENGINE OPERATION CHECKED NORMAL.  S/D INVESTIGATION INTO ENGINE STALL AND METAL IN EXHAUST PIPE, REVEALED FIRST STAGE TURBINE BLADE, P/N 836201, RELEASED OUTER PORTION OF AIRFOIL DUE TO FATIGUE CRACK.  ENGINE WAS REPAIRED AND RETURNED TO SERVICE.  (M)
